MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977A290
Medical Device Problem Codes Break (1069); Difficult to Insert (1316); Difficult to Remove (1528); Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Epidural needle was received for analysis.Analysis of the epidural needle found the spoon of the needle had a sharp edge on the undercut side.Concomitant medical products: product id: neu_epidural needle, serial# unknown, product type: accessory.Information references the main component of the system.Other relevant device(s) are: product id: neu_epidural needle, serial/lot #: unknown, ubd: , udi#: this report is a correction.Regulatory report 3007566237-2018-00337 captured the initial report.No further regulatory reports will be submitted under report number 3007566237-2018-00337.If additional information is received it will be captured in this regulatory report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator for unknown indications.It was reported that during the implant surgery, the electrodes were getting caught in the needle which prevented the lead from being advanced or pulled back through the distal tip of the curved needle.The rep also reported that there was an out of range impedance on contact 0, even though all impedances were within normal limits intra-op after connecting to the battery.There were no factors identified that might have led or contributed to the issues and troubleshooting was not performed.To resolve the issue, it was noted that the hcp used a 3550-14 and the issue resolved.The patient was alive with no injury.Additional information received from the rep reported that the needle used to insert the lead was being sent back to the manufacture for analysis.The patient's indications for use were reported as complex regional pain syndrome and sciatica.The serial number of the ins was provided.No patient complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7553454
Report Number2649622-2018-08985
Device Sequence Number176914
Product Code LGW
UDI-Device Identifier00643169109377
UDI-Public00643169109377
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2021
Device Model Number977A290
Device Catalogue Number977A290
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer07/25/2018
08/08/2018
10/25/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/25/2018
10/02/2018
10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR